# SDR SWAA031535

- Difficulty date: July 12, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 57,308 hours, 55,756 cycles
- Engine: Ge CFM56*
- Engine time: 40,227 hours, 37,617 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 724528
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE QUIT ON LANDING ROLLOUT AFTER COMING OUT OF REVERSER THRUST.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
